# SDR USAA20100308SB031

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT ROW 4 INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED FROM BUTT SPLICE ON SEAT FRAME.  INSTALLED NEW SPLICE IN ASSOCIATION WITH BOEING SWPM 20-30-12.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD AT THIS TIME.
